# SDR SWAA2022091549157

- Difficulty date: September 1, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 19,989 hours, 9,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY L/H FLOOR TO SIDEWALL SUPPORT PLATE HAS MULTIPLE AREAS OF CORROSION BS727H TO BS807+7 LBL21 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS OF FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 747+10 LBL 21 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1 AND MEASUREMENT FIELD;[03] VALIDATED APPLICABILITY OF SRM 53-00-53-2R-5;[04] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS 727G+12 - BS807+12; LBL21; WL156 PER SRM 53-00-53-2R-5 STEP 4.B. SRM 51-40-02-0G-0;[05] FABRICATED; LOCATED AND APPLIED CHEMICAL CONVERSION COATING TO ACB FLOOR TO SIDEWALL SUPPORT AT BS 727G+12 - BS807+12; LBL21; WL156 AND SPLICES REPAIRS AT BS727G+7' - BS727G+17' AND BS807+7' - BS807+17' USING BAC1496-377#7075T62 LOT# 1500263-1 PER SRM 51-40-05-0G AND DWG 146A7500; SRM 53-00-53-2R-5 STEP 4. I. AMM 51-21-41-370-802;[06] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5;[07] APPLIED PRIMER TO ACB FLOOR TO SIDEWALL SUPPORT PER SRM 53-00-53-2R-5 STEP 4. J. OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION #7;[09] INSTALLED NEW ACB FLOOR TO SIDEWALL SUPPORT AT BS 727G+12 - BS807+12; LBL21; WL156 AND SPLICES REPAIRS AT BS727G+7' - BS727G+17' AND BS807+7' - BS807+17' PER SRM 51-40-02-0G AND DWG 146A7500; SRM 53-00-53-2R-5;[10] VERIFIED CORRECTIVE ACTION #9
